BibTeX record journals/acta/DewarMS82

download as .bib file

@article{DBLP:journals/acta/DewarMS82,
  author       = {Robert B. K. Dewar and
                  Susan M. Merritt and
                  Micha Sharir},
  title        = {Some Modified Algorithms for Dijkstra's Longest Upsequence Problem},
  journal      = {Acta Informatica},
  volume       = {18},
  pages        = {1--15},
  year         = {1982},
  url          = {https://doi.org/10.1007/BF00625277},
  doi          = {10.1007/BF00625277},
  timestamp    = {Sun, 21 Jun 2020 17:38:23 +0200},
  biburl       = {https://dblp.org/rec/journals/acta/DewarMS82.bib},
  bibsource    = {dblp computer science bibliography, https://dblp.org}
}
a service of  Schloss Dagstuhl - Leibniz Center for Informatics